# SDR SIMA20130706002

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 26,465 hours, 22,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82835
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND EMERGENCY POWER BATTERY UNIT NR 3 INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R BATTERY UNIT. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
